Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 1 2345 ... 910111213
2018 year
Authors: Akhiezer D., Kazarnovskii B.

Average number of zeros and mixed symplectic volume of Finsler sets, Geometric and Functional Analysis 28 (6) (2018), pp.1517-1547, DOI: 10.1007/s00039-018-0464-9

2018 year
Authors: Alekseevsky D.

D.V. Alekseevsky, Conformal model of hypercolumns in V1 cortex and Moebius group. Application to the visual stability problem, 8p.
Download (148.7 KB)

2018 year
Authors: Alekseevsky D.

DMITRI V. ALEKSEEVSKY, MASOUD GANJI, AND GERD SCHMALZ, CR-GEOMETRY AND SHEARFREE LORENTZIAN GEOMETRY, 11-22 in the book "Geometric Complex Analysiks. Springer , 2018
Download (266.2 KB)

2018 year
Authors: Alekseevsky D.

DMITRI V. ALEKSEEVSKY AND FABIO PODEST`A, , HOMOGENEOUS ALMOST K¨AHLER MANIFOLDS AND THE CHERN-EINSTEIN EQUATION, Preprint :arXiv:1811.04068v1 [math.DG] 9 Nov 2018, 15 p.
Download (199.1 KB)

2018 year
Authors: Alekseevsky D.

D.ALEKSEEVSKY AND Y.NIKOLAYEVSKY, EINSTEIN EXTENSIONS OF RIEMANNIAN MANIFOLDS Preprint: arXiv:1810.08904v1 [math.DG] 21 Oct 2018
Download (354.2 KB)

2018 year
Authors: Alekseevsky D.

D. ALEKSEEVSKY, A. MEDVEDEV, J. SLOVAK, CONSTANT CURVATURE MODELS IN SUB-RIEMANNIAN GEOMETRY. preprint: arXiv:1712.10278v2 [math.DG] 4 Oct 2018
Download (276 KB)

2018 year
Authors: Alekseevsky D.

2018 . D. Alekseevsky, K. Hasegawa and Y. Kamishima, Homogeneous Sasaki and Vaisman manifolds of unimodular Lie groups, arXiv:1810.01095v1 [math.DG] 2 Oct 2018 (162.8 KB)
Download (162.8 KB)

2018 year
Authors: Alekseevsky D.

2018 . D. Alekseevsky, A. Santi Homogeneous symplectic 4-manifolds and finite dimensional Lie algebras of symplectic vector fields on the symplectic 4-space, Preprint: arXiv:1803.08750v3 [math.DG] 4 Apr 2018 (387.9 KB)
Download (162.8 KB)

2018 year
Authors: Alekseevsky D.

2018 . DMITRI ALEKSEEVSKY, IOANNIS CHRYSIKOS, ARMAN TAGHAVI-CHABERT, DECOMPOSABLE (4, 7) SOLUTIONS IN ELEVEN-DIMENSIONAL SUPERGRAVITY, Preprint: arXiv:1802.00248v1 [math.DG] 1 Feb 2018
Download (332.3 KB)

2018 year
Authors: Alekseevsky D.

D.V.Alekseevsky, I. Chrysikos, Spin structures on ciompact homogeneous pseudo-Riemannian manifolds, Transformation Groups, 2018 , DOI 10.1007/s00031-018-9498-1

2018 year
Authors: Alekseevsky D.

D. V. Alekseevsky and A. Santi , Homogeneous irreducible supermanifolds and graded Lie superalgebras, International Mathematics Research Notices, Vol. 2018, No. 4, pp. 10451079 doi: 10.1093/imrn/rnw262
Download (534.6 KB)

2018 year
Authors: Shapirovsky I.

I.B. Shapirovsky. Glivenkos theorem, finite height, and local tabularity. ArXiv: https://arxiv.org/abs/1806.06899
Go to publication

2018 year
Authors: Shapirovsky I.

D.I. Saveliev and I.B. Shapirovsky. On modal logics of model-theoretic relations. 2018. ArXiv: https://arxiv.org/abs/1804.09810.
Go to publication

2018 year
Authors: Shapirovsky I.

I.B. Shapirovsky. Truth-preserving operations on sums of Kripke frames. In Advances in Modal Logic, volume 12, pages 541558. College Publications, 2018. ISBN 978-1848902558.
Download (516.9 KB)

2018 year
Authors: Positselski L.

Flat ring epimorphisms of countable type. Electronic preprint arXiv:1808.00937 [math.RA], 63 pp.
Go to publication

2018 year
Authors: Bazzoni S., Positselski L.

Contramodules over pro-perfect topological rings, the covering property in categorical tilting theory, and homological ring epimorphisms. Electronic preprint arXiv:1807.10671 [math.CT], 84 pp.
Go to publication

2018 year
Authors: Panyushev D., Yakimova O.

Nilpotent subspaces and nilpotent orbits, J. Austral. Math.Soc., (2018), to appear
Go to publication

2018 year
Authors: Panyushev D., Yakimova O.S.

On seaweed subalgebras and meander graphs in type D, J. Pure Applied Algebra, 222, no. 11 (2018), 3414-3431
Go to publication

2018 year
Authors: Positselski L., Šťovíček J.

Exactness of direct limits for abelian categories with an injective cogenerator. Electronic preprint arXiv:1805.05156, 13 pp. Accepted by Journ. of Pure and Appl. Algebra.
Go to publication

2018 year
Authors: Bazzoni S., Positselski L.

S-almost perfect commutative rings. Electronic preprint arXiv:1801.04820 [math.AC], 30 pp.
Go to publication

2018 year
Authors: Positselski L., Šťovíček J.

Infinity-tilting theory. Electronic preprint arXiv:1711.06169 [math.CT], 34 pp. Accepted by Pacific Journ. of Math.
Go to publication

2018 year
Authors: Positselski L., Rosický J.

Nearly locally presentable categories. Theory and Appl. of Categories 33 (2018), #10, p.253-264.
Go to publication

2018 year
Authors: Positselski L., Slávik A.

On strongly flat and weakly cotorsion modules. Electronic preprint arXiv:1708.06833 [math.AC], 51 pp. Accepted by Mathematische Zeitschrift.
Go to publication

2018 year
Authors: Positselski L., Slávik A.

Flat morphisms of finite presentation are very flat. Electronic preprint arXiv:1708.00846 [math.AC], 55 pp.
Go to publication

2018 year
Authors: Positselski L.

Abelian right perpendicular subcategories in module categories. Electronic preprint arXiv:1705.04960 [math.CT], 57 pp.
Go to publication

2018 year
Authors: Positselski L.

Pseudo-dualizing complexes and pseudo-derived categories. Electronic preprint arXiv:1703.04266 [math.CT], 59 pp.
Go to publication

2018 year
Authors: Positselski L.

Dedualizing complexes of bicomodules and MGM duality over coalgebras. Algebras and Represent. Theory 21 (2018), #4, p.737-767.
Go to publication

2018 year
Authors: Positselski L.

Triangulated Matlis equivalence. Journ. of Algebra and its Appl. 17 #4 (2018), 1850067, 44 pp.
Go to publication

2018 year
Authors: Positselski L.

Categorical Bockstein sequences. Appl. Categor. Struct. 26 (2018), #6, p.1211-1263.
Go to publication

2018 year
Authors: Positselski L.

Weakly curved A-infinity algebras over a topological local ring. Electronic preprint arXiv:1202.2697 [math.CT], 186 pp.
Go to publication

2017 year
Authors: Panyushev D., Yakimova O.S.

Symmetric invariants related to representations of exceptional simple groups, . . -, .78 (2017), . 2, .195--207
Go to publication

2017 year
Authors: Panyushev D.

Abelian ideals and amazing roots, Intern. J. Math., 28, no. 14 (2017), 1750105 (9 pages)
Go to publication

2017 year
Authors: Positselski L., Šťovíček J.

The tilting-cotilting correspondence. Electronic preprint arXiv:1710.02230 [math.CT], 66 pp.
Go to publication

2017 year
Authors: Panyushev D., Yakimova O.

Semi-direct products of Lie algebras and covariants, J. Algebra, 290 (2017), 283-315.
Go to publication

2017 year
Authors: Alekseevsky D.

2017 Dmitri Alekseevsky and Liana David, Prolongation of Tanaka structures: an alternative approach, Annali di Mat. Pure ed Applic., 196,n3, 1137-1164, (183.1 KB)
Download (182.2 KB)

2017 year
Authors: Alekseevsky D.

2017 . D.V.Alekseevsky, Lorentzian manifolds with transitive conformal group, Note di Matematica, 37, n1 suppl., 35-48, (42.1 KB)
Download (336.1 KB)

2017 year
Authors: Panyushev D.

On the orbits of a Borel subgroup in abelian ideals, Transformation Groups, 22, no.2 (2017), 503-524.
Go to publication

2017 year
Authors: Akhiezer D., Kazarnovskii B.

On common zeros of eigenfunctions of the Laplace operator, Abh. Math. Semin. Univ. Hamburg, 2017, 87(1), 105 - 111, DOI: 10.1007/s12188-016-0138-1

2017 year
Authors: Kudinov A., Shapirovsky I.

A.V. Kudinov and I.B. Shapirovsky. On partitioning Kripke frames of finite depth. Izvestiya: Mathematics, 81(3), 2017. In press.

2017 year
Authors: Positselski L.

Contraadjusted modules, contramodules, and reduced cotorsion modules. Moscow Math. Journal 17 (2017), #3, p.385-455.
Go to publication

2017 year
Authors: Positselski L., Rosický J.

Covers, envelopes, and cotorsion theories in locally presentable abelian categories and contramodule categories. Journ. of Algebra 483 (2017), p.83-128.
Go to publication

2017 year
Authors: Positselski L.

Koszulity of cohomology = K(pi,1)-ness + quasi-formality. Journ. of Algebra 483 (2017), p.188-229.
Go to publication

:    Page: 1 2345 ... 910111213
Search for publications
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2018
About  |  Contacts  |  The old version of this site